RECENT DEVELOPMENTS IN QUANTITATIVE MODELS OF SOVEREIGN DEFAULT
Article first published online: 17 AUG 2012
© 2012 John Wiley & Sons Ltd
Journal of Economic Surveys
Volume 27, Issue 4, pages 605–633, September 2013
How to Cite
Stähler, N. (2013), RECENT DEVELOPMENTS IN QUANTITATIVE MODELS OF SOVEREIGN DEFAULT. Journal of Economic Surveys, 27: 605–633. doi: 10.1111/j.1467-6419.2012.00741.x
- Issue published online: 15 JUL 2013
- Article first published online: 17 AUG 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!